MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GOLVO MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION GOLVO MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number 2000045
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Head Injury (1879)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient fell from a golvo mobile lift and sustained an injury.During a patient transfer, the latch of the lift¿s sling bar came loose and the patient fell from a height of approximately one meter.The patient was transferred to the emergency department (ed).In the ed, the patient was found to have sustained a head wound requiring stitches and potential vertebral fractures.A device inspection performed by a baxter technician noted that the lift was working as designed.The lift strap was noted to be slightly twisted but operational, and one of the sling bar latches was missing on the sling bar and was replaced for the customer.The golvo 9000 instruction for use (ifu) states: "before lifting, always make sure that the lifting accessory is correctly attached to the lift; the lifting accessory is correctly and securely applied to the patient in order to prevent injuries; the sling¿s strap loops are correctly connected to the sling bar hooks when the sling straps are extended but before the patient is lifted from the underlying surface.¿.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).H11: the device was evaluated onsite by a qualified technician.During functional testing the lift was found to be working properly.The strap is slightly twisted but is operational.A safety hook is missing on the bracket.The strap and safety hook were replaced.A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.The reported condition was not verified.The investigation is currently ongoing, a final report will be submitted upon completion.

Brand Name
GOLVO MOBILE LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key24023866
Report Number8030916-2026-00003
Device Sequence Number13057167
Product Code FSA
UDI-Device Identifier00887761981737
UDI-Public(01)00887761981737
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2000045
Device Catalogue Number2000045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown